# SDR SWAA2013122723643

- Difficulty date: December 15, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32495
- Aircraft time: 35,735 hours, 20,757 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545833
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR WEB STRUCTURE CORRODED AT STATION 261 TO STATION 271, LBL 11 TO RBL 11.  REPAIRED FLOOR WEB STRUCTURE IAW SWA EA.
